# SDR SWIA202164648

- Difficulty date: December 9, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 2-2 SIDE ROLLER AT FORWARD INBOARD LOCATION WORN   (C CHECK RO 02/22/2022)   REMOVED SLAT-TRACK 2-2 SIDE ROLLER AT FORWARD INBOARD SIDE TO FOM REF CRJ-700 AMM TASK 27-81-44-000-802-A01. INSTALLED NEW RIGHT SLAT-TRACK 2-2 SIDE ROLLERS AT FORWARD INBOARD LOCATION REF CRJ-700 AMM TASK 27-81-44-400-802-A01. TORQUE WRENCH TUC 5656 DUE CAL 30 JUN 22, CALIPERS TUC 9436 DUE CAL 31 AUG 22, SAFETY CABLE GUN TUC 8453 DUE CAL 30 JUN 22. PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM REF CRJ 700 AMM 27-50-00-710-801-A02. TEST GOOD AT THIS TIME  / SEE CONTINUE CARD FOR MORE DETAIL
